# SDR DL72S981558

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65561014
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C1 DOOR CUTOUT AFT (STA 620) DOOR JAMB FRAME INNER CHORD S-25R, SPLICE REPAIR.  THE INNER CHORD OF THE C1 DOOR CUTOUT AFT JAMB FRAME AT FS 620 WAS FOUND BADLY CORRODED BELOW S-25R.  THE INNER CHORD WAS CUT NEAR S-25R AND A NEW LOWER SECTION INSTALLED.  THE NEW CHORD WAS SPLICED IN WITH TITANIUM REPAIR ANGLES AND    STRAPS ON A TIME-LIMITED BASIS PER ER/A 365301-14, REV B.
